2 doctors weighed in:
How can I tell if I overdosed on my 2mg tablets of lorazapam?
2 doctors weighed in

Dr. Paul Pancner
Clinical Psychology
1 doctor agrees
In brief: Yikes!!
Taking too much of a benzodiazepine, such as lorazepam, cabe be very dangerous and even fatal.
It's a CNS depressant and taking too much can lead to respiratory depression resulting in stop breathing while asleep. Symptoms of too much include, slurred speech, blurry vision, unsteady gaot, problems walking, lethargy, sedated.

In brief: Yikes!!
Taking too much of a benzodiazepine, such as lorazepam, cabe be very dangerous and even fatal.
It's a CNS depressant and taking too much can lead to respiratory depression resulting in stop breathing while asleep. Symptoms of too much include, slurred speech, blurry vision, unsteady gaot, problems walking, lethargy, sedated.
Dr. Paul Pancner
Dr. Paul Pancner
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors